Alert archive / Kansas / River Flood Warnings in 2022

River Flood Warning 49, NWS Kansas City, MO

May 31, 2022Miami County, Kansas

NWS Kansas City, MO issued this river flood warning at May 31, 2022, 11:53 AM CDT for Miami County, Kansas. It took effect at Jun 1, 2022, 11:46 AM CDT. It was in force for 9 hr.

The area

The outline as issued.

The facts

Issued
May 31, 2022, 11:53 AM CDT (16:53 UTC)
In effect from
Jun 1, 2022, 11:46 AM CDT
Expired
Jun 1, 2022, 8:16 PM CDT
In force
9 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

County Miami County, KS

The radar

The Pleasant Hill radar (KEAX), 68 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Marais Des Cygnes River at Osawatomie (OSMK1).

Action stage
23 ft
Minor stage
28 ft
Moderate stage
45 ft
Major stage
48 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

347 
WGUS43 KEAX 311653
FLWEAX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
1153 AM CDT Tue May 31 2022

...The National Weather Service in Pleasant Hill MO has issued a 
Flood Warning for the following rivers in Kansas...Missouri...

  Marais Des Cygnes River at Osawatomie affecting Miami County.

  Marais Des Cygnes River near Trading Post affecting Bates and 
  Linn KS Counties.

...Forecast flooding changed from Minor to Moderate severity and 
increased in duration for the following rivers in Kansas...

  Marais Des Cygnes River at La Cygne affecting Linn KS County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

This product along with additional weather and stream information is 
available at www.weather.gov/kc/.


KSC121-011700-
/O.NEW.KEAX.FL.W.0049.220601T2330Z-220603T1416Z/
/OSMK1.1.ER.220601T2330Z.220602T0600Z.220602T1415Z.NO/
1153 AM CDT Tue May 31 2022

...FLOOD WARNING IN EFFECT FROM WEDNESDAY EVENING TO LATE FRIDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Marais Des Cygnes River at Osawatomie.

* WHEN...From Wednesday evening to late Friday morning.

* IMPACTS...At 28.0 feet, Low-lying areas along the river begin to 
  flood.

* ADDITIONAL DETAILS...
  - At 10:00 AM CDT Tuesday the stage was 16.7 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow evening to a crest of 28.5 feet early Thursday
    morning. It will then fall below flood stage late Thursday
    morning.
  - Flood stage is 28.0 feet.
  - http://www.weather.gov/safety/flood

&&

                      Fld   Obs             Forecasts                
Location              Stg   Stg   Day/Time  Tue   Wed   Thu          
                                            1pm   1pm   1pm          
Marais Des Cygnes River
Osawatomie            28.0  16.7  Tue 10am  16.9  26.9  27.5         


&&

LAT...LON 3856 9507 3850 9478 3839 9476 3839 9482
      3852 9507


$$

KSC107-MOC013-011700-
/O.NEW.KEAX.FL.W.0050.220602T1042Z-220605T1954Z/
/TPOK1.2.ER.220602T1042Z.220603T1200Z.220604T1953Z.UU/
1153 AM CDT Tue May 31 2022

...FLOOD WARNING IN EFFECT FROM LATE WEDNESDAY NIGHT TO EARLY SUNDAY 
AFTERNOON...

* WHAT...Moderate flooding is forecast.

* WHERE...Marais Des Cygnes River near Trading Post.

* WHEN...From late Wednesday night to early Sunday afternoon.

* IMPACTS...At 27.0 feet, Flooding of low-lying farmland occurs and 
  water begins to approach Stateline Road north of the river gauge.
  At 29.0 feet, Stateline Road is flooded north of the river gauge.

* ADDITIONAL DETAILS...
  - At 10:45 AM CDT Tuesday the stage was 10.2 feet.
  - Forecast...The river is expected to rise above flood stage
    early Thursday morning to a crest of 32.5 feet Friday
    morning. It will then fall below flood stage early Saturday
    afternoon.
  - Flood stage is 27.0 feet.
  - http://www.weather.gov/safety/flood

&&

                      Fld   Obs             Forecasts                
Location              Stg   Stg   Day/Time  Tue   Wed   Thu          
                                            1pm   1pm   1pm          
Marais Des Cygnes River
Trading Post          27.0  10.2  Tue 10am  10.3  18.7  29.9         


&&

LAT...LON 3826 9476 3826 9465 3824 9446 3817 9447
      3821 9470


$$

KSC107-011700-
/O.EXT.KEAX.FL.W.0042.220601T1537Z-220605T1013Z/
/LCGK1.2.ER.220601T1537Z.220602T1800Z.220604T1013Z.NO/
1153 AM CDT Tue May 31 2022

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY MORNING TO EARLY 
SUNDAY MORNING...

* WHAT...Moderate flooding is forecast.

* WHERE...Marais Des Cygnes River at La Cygne.

* WHEN...From Wednesday morning to early Sunday morning.

* IMPACTS...At 25.0 feet, Low lying farmland and other rural land 
  floods.
  At 30.0 feet, Highway 152 floods 0.75 miles west of La Cygne. If 
  Middle Creek is also flooding Highway 152, the only route into or 
  out of La Cygne will be the County Road, or 4th Street, leading 
  north from La Cygne.

* ADDITIONAL DETAILS...
  - At 11:15 AM CDT Tuesday the stage was 9.5 feet.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow morning to a crest of 32.1 feet early Thursday
    afternoon. It will then fall below flood stage early Saturday
    morning.
  - Flood stage is 25.0 feet.
  - http://www.weather.gov/safety/flood

&&

                      Fld   Obs             Forecasts                
Location              Stg   Stg   Day/Time  Tue   Wed   Thu          
                                            1pm   1pm   1pm          
Marais Des Cygnes River
La Cygne              25.0  9.5   Tue 11am  10.1  27.3  32.1         


&&

LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476
      3835 9483


$$

SAW
4 follow-up statements
614 
WGUS83 KEAX 312000
FLSEAX

Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
300 PM CDT Tue May 31 2022

...The Flood Warning continues for the following rivers in Kansas...

  Marais Des Cygnes River at Osawatomie affecting Miami County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

This product along with additional weather and stream information is 
available at www.weather.gov/kc/.


KSC121-012000-
/O.EXT.KEAX.FL.W.0049.220601T0600Z-220602T1821Z/
/OSMK1.1.ER.220601T0600Z.220601T1200Z.220601T1821Z.NO/
300 PM CDT Tue May 31 2022

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO EARLY THURSDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Marais Des Cygnes River at Osawatomie.

* WHEN...From late tonight to early Thursday afternoon.

* IMPACTS...At 28.0 feet, Low-lying areas along the river begin to 
  flood.

* ADDITIONAL DETAILS...
  - At 2:00 PM CDT Tuesday the stage was 23.6 feet.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 28.4 feet tomorrow
    morning. It will then fall below flood stage early tomorrow
    afternoon.
  - Flood stage is 28.0 feet.
  - http://www.weather.gov/safety/flood

&&

                      Fld   Obs             Forecasts                
Location              Stg   Stg   Day/Time  Tue   Wed   Wed          
                                            7pm   7am   7pm          
Marais Des Cygnes River
Osawatomie            28.0  23.6  Tue 2pm   26.6  28.4  26.4         


&&

LAT...LON 3856 9507 3850 9478 3839 9476 3839 9482
      3852 9507


$$

SAW
651 
WGUS83 KEAX 010057
FLSEAX

Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
757 PM CDT Tue May 31 2022

...The Flood Warning is extended for the following rivers in 
Kansas...

  Marais Des Cygnes River at Osawatomie affecting Miami County.

...The Flood Warning continues for the following rivers in Kansas...
Missouri...

  Marais Des Cygnes River at La Cygne affecting Linn KS County.

  Marais Des Cygnes River near Trading Post affecting Bates and 
  Linn KS Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

This product along with additional weather and stream information is 
available at www.weather.gov/kc/.


KSC107-020100-
/O.EXT.KEAX.FL.W.0042.220601T0502Z-220604T2316Z/
/LCGK1.2.ER.220601T0502Z.220602T0600Z.220603T2316Z.NO/
757 PM CDT Tue May 31 2022

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO SATURDAY 
EVENING...

* WHAT...Moderate flooding is forecast.

* WHERE...Marais Des Cygnes River at La Cygne.

* WHEN...From late tonight to Saturday evening.

* IMPACTS...At 25.0 feet, Low lying farmland and other rural land 
  floods.
  At 30.0 feet, Highway 152 floods 0.75 miles west of La Cygne. If 
  Middle Creek is also flooding Highway 152, the only route into or 
  out of La Cygne will be the County Road, or 4th Street, leading 
  north from La Cygne.

* ADDITIONAL DETAILS...
  - At 7:45 PM CDT Tuesday the stage was 21.0 feet.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 32.5 feet early
    Thursday morning. It will then fall below flood stage Friday
    evening.
  - Flood stage is 25.0 feet.
  - http://www.weather.gov/safety/flood

&&

                      Fld   Obs             Forecasts                
Location              Stg   Stg   Day/Time  Wed   Thu   Fri          
                                            1am   1am   1am          
Marais Des Cygnes River
La Cygne              25.0  21.0  Tue 7pm   25.9  32.5  30.4         


&&

LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476
      3835 9483


$$

KSC121-020100-
/O.EXT.KEAX.FL.W.0049.220601T1730Z-220603T0040Z/
/OSMK1.1.ER.220601T1730Z.220601T1800Z.220602T0040Z.NO/
757 PM CDT Tue May 31 2022

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY AFTERNOON TO THURSDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Marais Des Cygnes River at Osawatomie.

* WHEN...From Wednesday afternoon to Thursday evening.

* IMPACTS...At 28.0 feet, Low-lying areas along the river begin to 
  flood.

* ADDITIONAL DETAILS...
  - At 7:00 PM CDT Tuesday the stage was 24.8 feet.
  - Forecast...The river is expected to rise above flood stage
    early tomorrow afternoon to a crest of 28.1 feet early
    tomorrow afternoon. It will then fall below flood stage
    tomorrow evening.
  - Flood stage is 28.0 feet.
  - http://www.weather.gov/safety/flood

&&

                      Fld   Obs             Forecasts                
Location              Stg   Stg   Day/Time  Wed   Wed   Thu          
                                            1am   1pm   1am          
Marais Des Cygnes River
Osawatomie            28.0  24.8  Tue 7pm   25.6  28.1  27.2         


&&

LAT...LON 3856 9507 3850 9478 3839 9476 3839 9482
      3852 9507


$$

KSC107-MOC013-020100-
/O.EXT.KEAX.FL.W.0050.220602T0441Z-220605T1142Z/
/TPOK1.2.ER.220602T0441Z.220603T0600Z.220604T1142Z.UU/
757 PM CDT Tue May 31 2022

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY EVENING TO SUNDAY 
MORNING...

* WHAT...Moderate flooding is forecast.

* WHERE...Marais Des Cygnes River near Trading Post.

* WHEN...From Wednesday evening to Sunday morning.

* IMPACTS...At 27.0 feet, Flooding of low-lying farmland occurs and 
  water begins to approach Stateline Road north of the river gauge.
  At 29.0 feet, Stateline Road is flooded north of the river gauge.

* ADDITIONAL DETAILS...
  - At 7:45 PM CDT Tuesday the stage was 10.9 feet.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow evening to a crest of 33.4 feet early Friday
    morning. It will then fall below flood stage Saturday
    morning.
  - Flood stage is 27.0 feet.
  - http://www.weather.gov/safety/flood

&&

                      Fld   Obs             Forecasts                
Location              Stg   Stg   Day/Time  Wed   Thu   Fri          
                                            1am   1am   1am          
Marais Des Cygnes River
Trading Post          27.0  10.9  Tue 7pm   13.2  27.7  33.4         


&&

LAT...LON 3826 9476 3826 9465 3824 9446 3817 9447
      3821 9470


$$

Kurtz
256 
WGUS83 KEAX 011321
FLSEAX

Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
821 AM CDT Wed Jun 1 2022

...The Flood Warning is extended for the following rivers in 
Kansas...Missouri...

  Marais Des Cygnes River at La Cygne affecting Linn KS County.

  Marais Des Cygnes River near Trading Post affecting Bates and 
  Linn KS Counties.

...The Flood Warning continues for the following rivers in Kansas...

  Marais Des Cygnes River at Osawatomie affecting Miami County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

This product along with additional weather and stream information is 
available at www.weather.gov/kc/.


KSC107-021330-
/O.EXT.KEAX.FL.W.0042.000000T0000Z-220605T1017Z/
/LCGK1.2.ER.220601T0458Z.220602T0600Z.220604T1017Z.NO/
821 AM CDT Wed Jun 1 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...

* WHAT...Minor flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Marais Des Cygnes River at La Cygne.

* WHEN...Until early Sunday morning.

* IMPACTS...At 25.0 feet, Low lying farmland and other rural land 
  floods.
  At 30.0 feet, Highway 152 floods 0.75 miles west of La Cygne. If 
  Middle Creek is also flooding Highway 152, the only route into or 
  out of La Cygne will be the County Road, or 4th Street, leading 
  north from La Cygne.

* ADDITIONAL DETAILS...
  - At 8:01 AM CDT Wednesday the stage was 27.8 feet.
  - Forecast...The river is expected to rise to a crest of 31.5
    feet just after midnight tonight. It will then fall below
    flood stage early Saturday morning.
  - Flood stage is 25.0 feet.
  - http://www.weather.gov/safety/flood

&&

                      Fld   Obs             Forecasts                
Location              Stg   Stg   Day/Time  Wed   Thu   Fri          
                                            1pm   1pm   1pm          
Marais Des Cygnes River
La Cygne              25.0  27.8  Wed 8am   29.0  31.2  28.9         


&&

LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476
      3835 9483


$$

KSC121-021330-
/O.EXT.KEAX.FL.W.0049.220601T1646Z-220602T2100Z/
/OSMK1.1.ER.220601T1646Z.220601T1800Z.220601T2100Z.NO/
821 AM CDT Wed Jun 1 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING TO TOMORROW 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Marais Des Cygnes River at Osawatomie.

* WHEN...From this morning to tomorrow afternoon.

* IMPACTS...At 28.0 feet, Low-lying areas along the river begin to 
  flood.

* ADDITIONAL DETAILS...
  - At 8:00 AM CDT Wednesday the stage was 27.7 feet.
  - Forecast...The river is expected to rise above flood stage
    late this morning to a crest of 28.1 feet this afternoon. It
    will then fall below flood stage late this afternoon.
  - Flood stage is 28.0 feet.
  - http://www.weather.gov/safety/flood

&&

                      Fld   Obs             Forecasts                
Location              Stg   Stg   Day/Time  Wed   Thu   Thu          
                                            1pm   1am   1pm          
Marais Des Cygnes River
Osawatomie            28.0  27.7  Wed 8am   28.1  26.7  25.1         


&&

LAT...LON 3856 9507 3850 9478 3839 9476 3839 9482
      3852 9507


$$

KSC107-MOC013-021330-
/O.EXT.KEAX.FL.W.0050.220601T1923Z-220605T1200Z/
/TPOK1.2.ER.220601T1923Z.220602T1800Z.220604T1200Z.UU/
821 AM CDT Wed Jun 1 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO SUNDAY 
MORNING...

* WHAT...Moderate flooding is forecast.

* WHERE...Marais Des Cygnes River near Trading Post.

* WHEN...From this afternoon to Sunday morning.

* IMPACTS...At 27.0 feet, Flooding of low-lying farmland occurs and 
  water begins to approach Stateline Road north of the river gauge.
  At 29.0 feet, Stateline Road is flooded north of the river gauge.

* ADDITIONAL DETAILS...
  - At 8:00 AM CDT Wednesday the stage was 23.2 feet.
  - Forecast...The river is expected to rise above flood stage
    this afternoon to a crest of 32.6 feet early tomorrow
    afternoon. It will then fall below flood stage Saturday
    morning.
  - Flood stage is 27.0 feet.
  - http://www.weather.gov/safety/flood

&&

                      Fld   Obs             Forecasts                
Location              Stg   Stg   Day/Time  Wed   Thu   Fri          
                                            1pm   1pm   1pm          
Marais Des Cygnes River
Trading Post          27.0  23.2  Wed 8am   26.4  32.6  31.0         


&&

LAT...LON 3826 9476 3826 9465 3824 9446 3817 9447
      3821 9470


$$

SAW
086 
WGUS83 KEAX 020116
FLSEAX

Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
816 PM CDT Wed Jun 1 2022

...The Flood Warning is cancelled for the following rivers in 
Kansas...

  Marais Des Cygnes River at Osawatomie affecting Miami County.

KSC121-020230-
/O.CAN.KEAX.FL.W.0049.000000T0000Z-220602T0116Z/
/OSMK1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
816 PM CDT Wed Jun 1 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Marais Des Cygnes River at Osawatomie.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Wednesday the stage was 27.7 feet.
  - Forecast...The river is expected to fall to 18.5 feet Monday
    evening.
  - http://www.weather.gov/safety/flood

&&

                      Fld   Obs             Forecasts                
Location              Stg   Stg   Day/Time  Thu   Thu   Fri          
                                            1am   1pm   1am          
Marais Des Cygnes River
Osawatomie            28.0  27.7  Wed 8pm   27.3  25.5  22.2         


&&

LAT...LON 3856 9507 3850 9478 3839 9476 3839 9482
      3852 9507


$$

73

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 31, 6:03 AM CDT, 5 hours 50 minutes earlier.

Area forecast discussion, May 31, 6:03 AM CDT, 5 hours 50 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
603 AM CDT Tue May 31 2022

.Discussion...
Issued at 417 AM CDT TUE MAY 31 2022

Key Messages:

- Ongoing thunderstorms this morning producing periods of moderate
  to heavy rainfall and some gusty winds. Storms are expected to
  remain sub-severe and gradually diminish by late morning to
  early afternoon.

- Strong to severe thunderstorms are expected to develop across
  the area again this afternoon and evening. Severe storms will
  be capable of large hail and damaging winds. An isolated tornado
  cannot be ruled out.

Discussion:

Storms are ongoing this morning along a cold front that is slowly
pushing southward. Despite deep layer shear values of 60-70 kts
given a stout 850 mb jet, storms have had trouble organizing
given the strong shear profile is generally parallel to the
front. This has resulted in a storms segments producing some gusty
winds and periods of heavy rainfall. Storms will continue this
morning before winding down by early afternoon as the low-level
jet weakens. The front will stall briefly across the forecast area
this afternoon before another round of storms kicks off along the
front by late afternoon and evening.

The trough that brought severe weather to portions of the upper
Midwest and Upper/Mid Missouri River Valley will lift north into
Canada this morning. A shortwave trough will round the periphery of
main trough this evening, helping to fire off storms along the front
later today. There is some concern as to how much impact this
earlier convection may have on storm initiation later today, but
destabilization does look to occur along, or just ahead of, the
front by 22-00Z. CAPE values of 2000-3000 J/kg should be realized
on the warm side of the front, and with 40 to 50 kts of bulk
shear, some strong to severe storms will be possible. Damaging
winds and large hail look to be the main threats with these
stronger storms, but cannot rule out an isolated tornado. In
addition, precipitable water values of 1.5 to 2 inches will allow
for efficient rain producers as moisture streams north over the
front. Periods of moderate to heavy rain may cause localized
flooding, especially in low-lying areas, as well as rises on area
creeks and rivers. As such, have gone ahead and issued a Flood
Watch for the southwest forecast counties where rainfall amounts
of 1 to 3 inches will be possible through Wednesday morning.

Another shortwave trough exiting into the Northern Plains Wednesday
will bring another round of scattered showers and storms Wednesday
afternoon. No severe weather is expected. The remainder of the
week looks cool and dry as high pressure settles into the region.

&&

.Aviation...(For the 12Z TAFS through 12Z Wednesday Morning)
Issued at 551 AM CDT TUE MAY 31 2022

Primary concern for the prevailing TAF will be scattered showers
and thunderstorms. A front continues to work southward and early
this period is located near KMCI, generally oriented SW to NE.
Showers and thunderstorms will form to the SW of the terminals and
move northeast with time. This activity should diminish in
coverage later this morning as the low-level jet weakens over the
area. However, with the front stalling near the terminals of
KMCI/KIXD/KMKC, showers and thunderstorms are expected to
redevelop later this afternoon with the front gradually pushing
off to the southeast with time. Ceilings will be difficult and
could see them bounce between 2500-10000 kft through 18Z with some
scattered IFR. Periods of moderate to heavy rain will drop
visibility as storms move through the terminals. Winds to the
south of the front will be out of the south to southwest and veer
to more northerly behind the front.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch through Wednesday morning for KSZ057-060-103>105.

MO...Flood Watch through Wednesday morning for MOZ028>030-037-038-
     043>045-053-054.

&&

Discussion...PietrychaP
Aviation...PietrychaP
Hazardous weather outlook, May 31, 4:52 AM CDT, 7 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
452 AM CDT Tue May 31 2022

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-011000-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
452 AM CDT Tue May 31 2022

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Scattered showers and thunderstorms today with a few severe
 thunderstorms possible later this afternoon and this evening mainly
 along and south of the Missouri River.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

 Hazardous weather is expected at this time.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, May 31, 11:23 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1123 AM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     HEAVY RAIN       RICHMOND                39.28N 93.97W
05/31/2022  M3.55 INCH       RAY                MO   PUBLIC

            REPORT FROM TWITTER.

&&
Local storm report, May 31, 11:28 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1128 AM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 AM     HEAVY RAIN       GRANDVIEW               38.89N 94.53W
05/31/2022  E3.00 INCH       JACKSON            MO   PUBLIC

            PUBLIC REPORT FROM TWITTER.

&&
Local storm report, May 31, 11:30 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1130 AM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HEAVY RAIN       2 N LAKE WAUKOMIS       39.26N 94.63W
05/31/2022  E5.50 INCH       PLATTE             MO   PUBLIC

            PUBLIC REPORT FROM FACEBOOK.

&&
Local storm report, May 31, 11:32 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1132 AM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 AM     HEAVY RAIN       GLADSTONE               39.21N 94.56W
05/31/2022  E4.80 INCH       CLAY               MO   PUBLIC

            PUBLIC REPORT FROM FACEBOOK.

&&
Local storm report, May 31, 11:35 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1135 AM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     HEAVY RAIN       BASEHOR                 39.14N 94.94W
05/31/2022  M2.55 INCH       LEAVENWORTH        KS   EMERGENCY MNGR

&&
Local storm report, May 31, 11:36 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1136 AM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 AM     HEAVY RAIN       LEAVENWORTH             39.31N 94.92W
05/31/2022  M2.47 INCH       LEAVENWORTH        KS   EMERGENCY MNGR

&&

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 3:45 AM CDTFlood WatchEAXAtchison, Johnson, Leavenworth, Linn, Miami, Wyandotte39 hr
May 31, 6:41 AM CDTRiver Flood WarningEAXAtchison, Leavenworth30 hr
May 31, 7:58 AM CDTAreal Flood AdvisoryEAXAtchison, Johnson, Leavenworth, Wyandotte47 min
May 31, 8:45 AM CDTAreal Flood WarningEAXAtchison, Johnson, Leavenworth, Wyandotte5 hr
May 31, 9:03 AM CDTRiver Flood WarningEAXLeavenworth11 hr
May 31, 9:03 AM CDTRiver Flood WarningEAXLinn4 days
May 31, 9:41 AM CDTAreal Flood AdvisoryEAXJohnson, Linn, Miami50 min
May 31, 10:31 AM CDTAreal Flood WarningEAXJohnson, Linn, Miami27 hr
May 31, 10:54 AM CDTRiver Flood WarningEAXJohnson3 hr
May 31, 10:54 AM CDTRiver Flood WarningEAXJohnson73 min
May 31, 11:53 AM CDTRiver Flood WarningEAXLinn4 days

Nearby

River Flood Warnings in Kansas, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.